MathSciNet Relay Station
MathSciNet bibliographic data
MR2461809 (2009h:49063) 49N60 (35J20 35J60 35J70)
Cupini, Giovanni; Marcellini, Paolo; Mascolo, Elvira Regularity under sharp anisotropic general growth conditions. Discrete Contin. Dyn. Syst. Ser. B 11 (2009), no. 1, 66–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement